# SDR COM31127

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tubing
- Part number: 7229152
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RT MLG.  REPAIRED CHAFE DAMAGE TO DOWN LOCK HYDRAULIC TUBING.
